Carlos E Kenig


Ontology type: schema:Person     


Person Info

NAME

Carlos E

SURNAME

Kenig

Publications in SciGraph latest 50 shown

  • 2018-02 Profiles for the Radial Focusing 4d Energy-Critical Wave Equation in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2017-07 Soliton resolution along a sequence of times for the focusing energy critical wave equation in GEOMETRIC AND FUNCTIONAL ANALYSIS
  • 2017 The Focusing Energy-Critical Wave Equation in HARMONIC ANALYSIS, PARTIAL DIFFERENTIAL EQUATIONS AND APPLICATIONS
  • 2016-09 Hardy Uncertainty Principle, Convexity and Parabolic Evolutions in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2016-07 Square Functions and the A∞ Property of Elliptic Measures in THE JOURNAL OF GEOMETRIC ANALYSIS
  • 2016 Unique Continuation for the Elasticity System and a Counterexample for Second-Order Elliptic Systems in HARMONIC ANALYSIS, PARTIAL DIFFERENTIAL EQUATIONS, COMPLEX ANALYSIS, BANACH SPACES, AND OPERATOR THEORY (VOLUME 1)
  • 2015-04 The regularity problem for second order elliptic operators with complex-valued bounded measurable coefficients in MATHEMATISCHE ANNALEN
  • 2014-04 Energy partition for the linear radial wave equation in MATHEMATISCHE ANNALEN
  • 2014-04 Relaxation of Wave Maps Exterior to a Ball to Harmonic Maps for All Data in GEOMETRIC AND FUNCTIONAL ANALYSIS
  • 2012-06 Profiles of bounded radial solutions of the focusing, energy-critical wave equation in GEOMETRIC AND FUNCTIONAL ANALYSIS
  • 2012-03 Convergence Rates in L2 for Elliptic Homogenization Problems in ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
  • 2012 Universal Profiles and Rigidity Theorems for the Energy Critical Wave Equation in NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
  • 2012 The De Giorgi Method for Nonlocal Fluid Dynamics in NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
  • 2012 Recent Results on the Periodic Lorentz Gas in NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
  • 2012 The Boltzmann Equation in Bounded Domains in NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
  • 2012 The Concentration-Compactness Rigidity Method for Critical Dispersive and Wave Equations in NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
  • 2011-12 Critical non-linear dispersive equations: global existence, scattering, blow-up and universal profiles in JAPANESE JOURNAL OF MATHEMATICS
  • 2011-08 Homogenization of elliptic boundary value problems in Lipschitz domains in MATHEMATISCHE ANNALEN
  • 2011-07 Unique Continuation for Schrödinger Evolutions, with Applications to Profiles of Concentration and Traveling Waves in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2011-01 On the Stability of Certain Spin Models in 2+1 Dimensions in THE JOURNAL OF GEOMETRIC ANALYSIS
  • 2011-01 BMO Solvability and the A∞ Condition for Elliptic Operators in THE JOURNAL OF GEOMETRIC ANALYSIS
  • 2010-12 Weak Continuity of the Flow Map for the Benjamin-Ono Equation on the Line in JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS
  • 2009-10 Limiting Carleman weights and anisotropic inverse problems in INVENTIONES MATHEMATICAE
  • 2008-12 Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation in ACTA MATHEMATICA
  • 2008-11 Scattering Below Critical Energy for the Radial 4D Yang-Mills Equation and for the 2D Corotational Wave Map System in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2008-08 Global well-posedness of the KP-I initial-value problem in the energy space in INVENTIONES MATHEMATICAE
  • 2007-09 Errata to “Low Regularity Solutions for the Kadomtsev–Petviashvili I Equation”, GAFA, Geom. Funct. Anal. 13 (2003), 737-794 in GEOMETRIC AND FUNCTIONAL ANALYSIS
  • 2007-04 Determining a Magnetic Schrödinger Operator from Partial Cauchy Data in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2007-04 Low-regularity Schrödinger maps, II: global well-posedness in dimensions d ≥ 3 in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2006-12 Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrödinger equation in the radial case in INVENTIONES MATHEMATICAE
  • 2005-08 On localization in the continuous Anderson-Bernoulli model in higher dimension in INVENTIONES MATHEMATICAE
  • 2004-11 The Cauchy problem for quasi-linear Schrödinger equations in INVENTIONES MATHEMATICAE
  • 2004-09 Lp Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations in ACTA MATHEMATICA
  • 2003-12 On the Interaction of Nearly Parallel Vortex Filaments in COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • 2003-08 Low regularity solutions for the Kadomtsev-Petviashvili I equation in GEOMETRIC AND FUNCTIONAL ANALYSIS
  • 2002-12 A Liouville theorem for the viscous Burgers’s equation in JOURNAL D'ANALYSE MATHÉMATIQUE
  • 2000-06 On the Initial Value Problem for the Ishimori System in ANNALES HENRI POINCARÉ
  • 1998-11 Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations in INVENTIONES MATHEMATICAE
  • 1998-07 The absolute continuity of elliptic measure revisited in JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS
  • 1998-03 A Note on Boundary Unique Contination for Harmonic Functions in Non-Smooth Domains in POTENTIAL ANALYSIS
  • 1997-07 Local well-posedness for higher order nonlinear dispersive systems in JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS
  • 1997-01 Flatness of domains and doubling properties of measures supported on their boundary, with applications to harmonic measure in JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS
  • 1994 On the Hierarchy of the Generalized KdV Equations in SINGULAR LIMITS OF DISPERSIVE WAVES
  • 1993-12 The neumann problem for elliptic equations with non-smooth coefficients in INVENTIONES MATHEMATICAE
  • 1993-10 Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations in ARKIV FÖR MATEMATIK
  • 1993 Potential theory of non-divergence form elliptic equations in DIRICHLET FORMS
  • 1990 The initial value problem for a class of nonlinear dispersive equations in FUNCTIONAL-ANALYTIC METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • 1989-08 The h-path distribution of the lifetime of conditioned brownian motion for non-smooth domains in PROBABILITY THEORY AND RELATED FIELDS
  • 1989 Restriction theorems, Carleman estimates, uniform Sobolev inequalities and unique continuation in HARMONIC ANALYSIS AND PARTIAL DIFFERENTIAL EQUATIONS
  • 1987 Continuation Theorems for Schrodinger Operators in METASTABILITY AND INCOMPLETELY POSED PROBLEMS
  • JSON-LD is the canonical representation for SciGraph data.

    TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

    [
      {
        "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
        "affiliation": [
          {
            "affiliation": {
              "id": "https://www.grid.ac/institutes/grid.170205.1", 
              "type": "Organization"
            }, 
            "isCurrent": true, 
            "type": "OrganizationRole"
          }, 
          {
            "id": "https://www.grid.ac/institutes/grid.17635.36", 
            "type": "Organization"
          }
        ], 
        "familyName": "Kenig", 
        "givenName": "Carlos E", 
        "id": "sg:person.016330172727.14", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.016330172727.14"
        ], 
        "sdDataset": "persons", 
        "sdDatePublished": "2019-03-07T13:42", 
        "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
        "sdPublisher": {
          "name": "Springer Nature - SN SciGraph project", 
          "type": "Organization"
        }, 
        "sdSource": "s3://com-uberresearch-data-dimensions-researchers-20181010/20181011/dim_researchers/base/researchers_1490.json", 
        "type": "Person"
      }
    ]
     

    Download the RDF metadata as:  json-ld nt turtle xml License info

    HOW TO GET THIS DATA PROGRAMMATICALLY:

    JSON-LD is a popular format for linked data which is fully compatible with JSON.

    curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/person.016330172727.14'

    N-Triples is a line-based linked data format ideal for batch operations.

    curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/person.016330172727.14'

    Turtle is a human-readable linked data format.

    curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/person.016330172727.14'

    RDF/XML is a standard XML format for linked data.

    curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/person.016330172727.14'


     




    Preview window. Press ESC to close (or click here)


    ...